# SDR AALA201708019005

- Difficulty date: July 31, 2017
- Submitted: August 3, 2017
- Operation: Air carrier
- Aircraft: N586UW
- Make and model: Airbus A321-231
- Aircraft serial: 6230
- Aircraft time: 10,793 hours, 4,169 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE174004
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L4 DOOR PRESSURE LIGHT ON FLIGHT ATTENDANT SCREEN IN GALLEY.  THE DOOR WAS SERVICED TO PROPER LEVEL IAW AMM 52-0-00.
